# SDR FDEA201109203971

- Difficulty date: September 20, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102494
- Condition: Damaged
- Location: Bs 640 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 640 BETWEEN STRINGER 24-25R  HAS ELONGATED HOLES IN FRAME.  REMOVED AND REPLACED FROM S13-24R IAW SRM 51-40-02 REV. 103. REPAIR IS CLASSIFIED AS MAJOR.
